Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2012, 2:21 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 2:21 PM CDT (19:21 UTC)
- Expired
- Apr 14, 2012, 3:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Ellis County, OK, Harper County, OK
The radar
The Dodge City radar (KDDC), 114 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 2:30 PM CDT | HAIL 1 | 6 S Laverne, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS54 KOUN 141921
SVROUN
OKC045-059-142015-
/O.NEW.KOUN.SV.W.0132.120414T1921Z-120414T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
221 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
HARPER COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 315 PM CDT
* AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF LAVERNE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO...LAVERNE...ROSSTON...MAY AND CATESBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3699 9944 3645 9974 3649 10000 3651 10001
3657 10001 3694 10001 3700 10000
TIME...MOT...LOC 1920Z 209DEG 37KT 3656 9993
$$
302 follow-up statements
789
WWUS54 KOUN 141947
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT SAT APR 14 2012
OKC045-059-142015-
/O.CON.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
HARPER OK-ELLIS OK-
247 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM
CDT FOR HARPER AND EXTREME NORTHERN ELLIS COUNTIES...
AT 243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF LAVERNE...MOVING NORTHEAST AT 45 MPH. ANOTHER STRONG TO
SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF CATESBY.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...LAVERNE...ROSSTON...MAY AND CATESBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9944 3645 9974 3649 10000 3651 10001
3657 10001 3694 10001 3700 10000
TIME...MOT...LOC 1943Z 209DEG 37KT 3677 9979
$$
30254
WWUS54 KOUN 141957
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT SAT APR 14 2012
OKC045-142025-
/O.CAN.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
ELLIS OK-
257 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN ELLIS
COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3699 9944 3661 9965 3661 9996 3664 9998
3694 10001 3700 10000
TIME...MOT...LOC 1956Z 209DEG 37KT 3686 9973
$$
OKC059-142015-
/O.CON.KOUN.SV.W.0132.000000T0000Z-120414T2015Z/
HARPER OK-
257 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM
CDT FOR HARPER COUNTY...
AT 253 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUFFALO...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BUFFALO...LAVERNE...ROSSTON AND MAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9944 3661 9965 3661 9996 3664 9998
3694 10001 3700 10000
TIME...MOT...LOC 1953Z 209DEG 37KT 3686 9973
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:45 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 14, 12:45 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1245 PM CDT SAT APR 14 2012 .AVIATION... 14/18Z TAFS...MVFR-VFR CIGS WILL CONTINUE FOR A FEW MORE HOURS MANY LOCATIONS. SCATTERED SEVERE TSRA THREAT HIGH ENOUGH TO INCLUDE TEMPO THIS AFTERNOON AT ALL TERMINALS EXCEPT KOKC-KOUN/KLAW/KSPS. WILL INCLUDE SEVERE TSRA IN THOSE TERMINALS AS WELL TOWARD AND AFTER 06Z WITH ANTICIPATED SQUALL LINE OVERNIGHT. QUICK RECOVERY TO VFR TOWARD AND AFTER 12Z TOMORROW MORNING WITH WESTERLY WIND. && .UPDATE... ASIDE FROM INCREASING POPS LATE THIS AFTERNOON THROUGH THIS EVENING...THE FORECAST IS LARGELY UNCHANGED. WILL CONTINUE TO SEE STRONG SURFACE WINDS ACROSS MUCH OF THE FA THIS AFTERNOON AND WILL KEEP WIND ADVISORY INTACT. THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AS A DRYLINE EMERGES ACROSS THE FAR EASTERN TX PANHANDLE AND WESTERN OKLAHOMA. SUPERCELLS ARE EXPECTED INITIALLY WITH A TORNADO...LARGE HAIL AND DAMAGING WIND THREAT. STRONG TORNADOES WILL ALSO BE POSSIBLE ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA...MOVING INTO CENTRAL OKLAHOMA THIS EVENING. STORMS WILL EVENTUALLY EVOLVE INTO AN EASTWARD MOVING SQUALL LINE THROUGH THIS EVENING...POSING A RISK FOR MAINLY DAMAGING WINDS AND HAIL. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 79 57 75 49 / 20 60 30 10 HOBART OK 81 51 75 45 / 30 70 20 10 WICHITA FALLS TX 82 58 77 48 / 20 70 40 10 GAGE OK 79 45 70 41 / 30 30 10 10 PONCA CITY OK 77 58 73 45 / 20 70 30 10 DURANT OK 77 65 75 52 / 20 40 70 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ004>047-050-051. TX...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ083-085-086-090. && 84/11
Hazardous weather outlook, Apr 14, 11:42 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1142 AM CDT SAT APR 14 2012
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1142 AM CDT SAT APR 14 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF NORTHERN AND CENTRAL OKLAHOMA. LESSER RISKS EXIST
ACROSS THE REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM WOODWARD TO WEATHERFORD...AND AREAS NEAR AND NORTH OF
INTERSTATE-40. THIS COVERS THE CITIES OF WOODWARD...ENID...PONCA
CITY...WEATHERFORD...CLINTON...ALL OF THE OKLAHOMA CITY METRO...
STILLWATER...AND SHAWNEE.
A MODERATE RISK COVERS MUCH OF THE REST OF OKLAHOMA. A SLIGHT RISK
INCLUDES FAR SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM NOON THROUGH
THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER WILL END FROM WEST
TO EAST LATE THIS EVENING AND OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.
DISCUSSION...
WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND FIELDS
DEVELOPING THROUGH THE DAY...SEVERE THUNDERSTORMS ARE EXPECTED.
SCATTERED SUPERCELL THUNDERSTORMS MAY DEVELOP AHEAD OF A DRYLINE
ACROSS WESTERN PORTIONS OF OKLAHOMA EARLY THIS AFTERNOON. THE
THREAT FOR INTENSE SUPERCELLS WILL SPREAD EASTWARD WITH TIME...
REACHING CENTRAL PORTIONS OF OKLAHOMA BY LATE AFTERNOON. THE
SUPERCELL STORMS WILL BE CAPABLE OF VIOLENT AND LONG-TRACK
TORNADOES...EXTREMELY LARGE HAIL...AND DESTRUCTIVE STRAIGHT-LINE
WINDS.
DURING THE EVENING A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE.
THIS IS EXPECTED TO AID IN THE DEVELOPMENT OF A SEVERE LINE OF
OF STORMS THAT WILL SWEEP FROM WEST TO EAST LATE THIS EVENING
AND OVERNIGHT. PRIMARY THREATS WILL BE GOLFBALL SIZE HAIL AND
DAMAGING STRAIGHT-LINE WINDS.
PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE COVER
THIS AFTERNOON AND TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG SOUTH WIND TODAY WILL ATTAIN SPEEDS OF 30 MPH WITH FREQUENT
GUSTS OVER 40 MPH AT MOST LOCATIONS. WINDS THIS STRONG CAN TOSS
LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL DIFFICULT FOR LIGHT
WEIGHT AND HIGH PROFILE VEHICLES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.In the hours before
Special weather statement, Apr 14, 1:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 159 PM CDT SAT APR 14 2012 OKZ004-009-141930- HARPER OK-ELLIS OK- 159 PM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER AND NORTHWESTERN ELLIS COUNTIES UNTIL 230 PM CDT... AT 156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FOLLETT... MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... CATESBY. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. LAT...LON 3677 10000 3651 9964 3630 10000 3644 10001 TIME...MOT...LOC 1856Z 209DEG 37KT 3634 10014 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:10 PM CDT | Special Weather Statement | OUN | Blaine | 20 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 65 min |
| Apr 13, 7:28 PM CDT | Tornado Warning | OUN | Comanche, Kiowa | 32 min |
| Apr 13, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 59 min |
| Apr 13, 7:36 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 24 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 33 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 28 min |
| Apr 13, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 54 min |
| Apr 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 64 min |
| Apr 13, 8:15 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| Apr 13, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 65 min |
| Apr 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 62 min |
| Apr 13, 8:42 PM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa | 3 hr |
| Apr 13, 8:44 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 21 min |
| Apr 13, 9:02 PM CDT | Special Weather Statement | OUN | Kay, Major | 28 min |
| Apr 13, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 65 min |
| Apr 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 51 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 58 min |
| Apr 13, 9:50 PM CDT | Special Weather Statement | OUN | Grant, Kay | 25 min |
| Apr 13, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 54 min |
| Apr 13, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 59 min |
| Apr 13, 10:22 PM CDT | Areal Flood Warning | OUN | Caddo | 3 hr |
| Apr 13, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| Apr 13, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 66 min |
| Apr 13, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 min |
| Apr 13, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 13, 11:24 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 53 min |
| Apr 14, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 55 min |
| Apr 14, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 19 min |
| Apr 14, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Payne | 53 min |
| Apr 14, 12:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 62 min |
| Apr 14, 12:46 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 44 min |
| Apr 14, 12:53 AM CDT | Special Weather Statement | OUN | Canadian | 67 min |
| Apr 14, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Apr 14, 1:23 AM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 14, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 64 min |
| Apr 14, 1:37 AM CDT | Special Weather Statement | OUN | Garfield, Major, Noble | 68 min |
| Apr 14, 1:48 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 26 hr |
| Apr 14, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 62 min |
| Apr 14, 2:22 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan | 113 min |
| Apr 14, 2:24 AM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 36 min |
| Apr 14, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
| Apr 14, 2:41 AM CDT | Tornado Warning | OUN | Logan, Payne | 22 min |
| Apr 14, 2:53 AM CDT | Special Weather Statement | OUN | Garfield, Major | 67 min |
| Apr 14, 2:54 AM CDT | Tornado Warning | OUN | Logan | 36 min |
| Apr 14, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 65 min |
| Apr 14, 4:07 AM CDT | Special Weather Statement | OUN | Garfield | 23 min |
| Apr 14, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 63 min |
| Apr 14, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 61 min |
| Apr 14, 5:29 AM CDT | Special Weather Statement | OUN | Noble | 46 min |
| Apr 14, 1:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 59 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 28 min |
| Apr 14, 3:18 PM CDT | Tornado Warning | OUN | Harper, Woods | 27 min |
| Apr 14, 3:20 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 25 min |
| Apr 14, 3:40 PM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 35 min |
| Apr 14, 4:06 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 14, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 50 min |
| Apr 14, 4:12 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 14, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Apr 14, 4:43 PM CDT | Tornado Warning | OUN | Woods | 20 min |
| Apr 14, 4:59 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 46 min |
| Apr 14, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 44 min |
| Apr 14, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 45 min |
| Apr 14, 5:44 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 46 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 44 min |
| Apr 14, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 21 min |
| Apr 14, 6:14 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 31 min |
| Apr 14, 6:27 PM CDT | Tornado Warning | OUN | Woods, Woodward | 48 min |
| Apr 14, 6:43 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.